# SDR SWAA2023081581025

- Difficulty date: July 20, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FORWARD CARGO BAY HAS A CRACKED STR AT THE AFT FASTENER. BS 500D+19; STR 26R<[01] VERIFIED PARTIAL COMPLETION STEP 7.1 OK TO APPLY CHEMICAL CONVERSION AND PRIME NEW SECTION OF STRINGER GIVEN.;[02] VERIFY STEPS 1 AND 8;[03] VERIFIED CUSTOMER FAULT TTG8Q00MBYE1 IS COMPLETE REPAIRED STRINGER IAW SRM 53-00-03-2R-1 REPAIR 1 BS500D+19 S26R;[04] FINAL INSPECTION. JOB COMPLETE.
